# SDR CA080819008

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 6,751 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Condition: Loose
- Location: Main Rotor
- Component: Transmission
- Component part number: 1171200501
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION NOTICEABLE ON COLLECTIVE CONTROL PWR CHANGES. FURTHER INVESTIGATION REVEALED THAT THE MAIN ROTOR MAST HAD .2500 INCH VERTICAL PLAY. ON THE REMOVAL PROCEDURE OF THE MAIN ROTOR MAST FROM THE GEARBOX IT WAS NOTED THAT THE MAST NUT HAD NO TORQUE. A THOROUGH INSPECTION OF THE ACCESSIBLE GEARBOX COMPONENTS WAS CONDUCTED WITH NO FAULTS DETECTED, THE MAIN ROTOR MAST WAS REINSTALLED AND THE ACFT FLOWN WITH NO FURTHER VIBRATION DETECTED.
